Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

C. De Lellis - L. J. Székelyhidi

High dimensionality and h-principle in PDE

created by delellis on 11 Sep 2016
modified on 24 May 2017

[BibTeX]

Published Paper

Inserted: 11 sep 2016
Last Updated: 24 may 2017

Journal: Bull. Amer. Math. Soc. (N.S.)
Volume: 54
Pages: 247–282
Year: 2017

Abstract:

In this note we would like to present ``an analysts' point of view'' on the Nash-Kuiper theorem and in particular highlight the very close connection to some aspects of turbulence -- a paradigm example of a high-dimensional phenomenon.


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1